# SDR CALA2023061201823

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220602
- Condition: Corroded
- Location: Dr 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR SILL AFT CORNER ANGLE FITTINGS HAS CORROSION (A3NB-5 3-3-6187) GENERATED AT HAECO LCQ PER NR 9292370 (22370) BY MECH V937268 REMOVED AND REPLACED L2 PAX DOOR SILL CORNER ANGLE FITTING IAW A 319 SRM 51-42-11/001 PER MECH V061616 INSP V921658
